Blogs


Notices

Not sure if stomach bug or Ritalin?

Old 08-31-2012, 07:44 AM
  # 1 (permalink)  
Member
Thread Starter
 
Join Date: Nov 2009
Posts: 83
Not sure if stomach bug or Ritalin?

Hi there!

I just had a quick question, and figured someone on here would know what was going on.

I have been diagnosed with ADD-PI and Social Anxiety. I was taking Buspar, but it made me sleepy so I stopped taking it. I was also prescribed Ritalin, and I do like how it makes me focus. I just wish I could take away the negative symptoms.

I have been feeling nauseous, and have had really bad digestive pains. I'm not sure if this has to do with the medication or not. One day, I felt so bad that I missed my boyfriends White Coat Ceremony for med school! I couldn't leave the bucket and the bed! Thinking about eating makes me want to throw up to...

I just want to see if anyone else has experienced these symptoms with Ritalin. I just want to see if it is common and if not...I probably should go to the doctor (even though I have no health insurance), and pay an outrageous bill....
Emeraldstorm is offline  
Old 01-08-2013, 02:47 PM
  # 2 (permalink)  
Member
 
Join Date: Jan 2013
Posts: 4
I take it and I get horrible stomach pains; like terrible gas. If you take it WITH FOOD it will hurt less. Also, exercise throughout the day, even just walk or stand rather than sitting... that will reduce pain.
CocoPuffMe is offline  

Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 10:08 AM.